# SDR FDEA201710273081

- Difficulty date: October 27, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890502
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING -  EXISTING REPAIR ON FIXED LEADING EDGE SKIN AT STA XOS 993. LOWER SKIN FOUND CHAFED RT WING XOS 993 FIXED LEADING EDGE SKIN EXISTING REPAIR DOUBLER CHAFFED MARK. REMOVED AND FOUND EXCEEDED LIMIT PER SRM 57-00-00-2R FIG 202. DAMAGED REPAIR DOUBLER AT RT WING XOS 993 FIXED LEADING EDGE SKIN REMOVED PER SRM 51-31-01-0G. NEW REPAIR DOUBLER FABRICATED AND INSTALLED PER SRM57-40-01-2R FIG 201 REPAIR 9. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
